# SDR EIA2005070

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 10,308 hours, 24,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D SCUFF PLATE I/B SUPPORT I-BEAM WEB STIFFENER 2EA (BS 400 & BS 410) CRACKED.  CRACKED STIFFENERS 2EA REPLACED PER SRM 51-10-01.
